Stochastic Three-Dimensional Rotating Navier-Stokes Equations: Averaging, Convergence and Regularity

Franco Flandoli, Alex Mahalov

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We consider stochastic three-dimensional rotating Navier-Stokes equations and prove averaging theorems for stochastic problems in the case of strong rotation. Regularity results are established by bootstrapping from global regularity of the limit stochastic equations and convergence theorems.

Original languageEnglish (US)
Pages (from-to)195-237
Number of pages43
JournalArchive for Rational Mechanics and Analysis
Volume205
Issue number1
DOIs
StatePublished - Jul 1 2012

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this